# SDR DHL2002807533

- Difficulty date: April 4, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 37502711N
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF. N/R 1698 MAIN CARGO COMPT. - L1 SPLICE FITTING SHOWS 2 EACH CRACKS 7" @ STA. 1040-1060CORR: R&R SPLICE FITTING IAW SRM 51-1-20D PG. 9
